Research Repository

Two-Dimensional Peak-to-Peak Filtering for Stochastic Fornasini-Marchesini Systems

Ahn, CK, Shi, Peng ORCID: 0000-0003-2668-7616 and Basin, MV (2018) Two-Dimensional Peak-to-Peak Filtering for Stochastic Fornasini-Marchesini Systems. IEEE Transactions on Automatic Control, 63 (5). 1472 - 1479. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: 2-D stochastic peak-to-peak filtering; FM LSS systems; 2-D stochastic peak-to-peak norm bound; state-multiplicative noise
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 04 Dec 2018 21:58
Last Modified: 04 Dec 2018 21:58
URI: http://vuir.vu.edu.au/id/eprint/37589
DOI: https://doi.org/10.1109/TAC.2017.2747761
ePrint Statistics: View download statistics for this item
Citations in Scopus: 7 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar